# SDR RAIA950325

- Difficulty date: March 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 124
- System (JASC): 3444 · Ground Proximity System
- Part: Warning
- Condition: Activated
- Location: Gpws
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - 7180 - GPWS WARNING GOES ON CONTINUOUSLY, WILL NOT STOP.  MAINTENANCE DEFERRED GPWS SYSTEM AS PER MEL 34-48-1 CAT A.  (W)
